# SDR CA110324004

- Difficulty date: March 23, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 41,597 hours
- Engine: Ge CF680C2B6F
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Receptacle
- Condition: Contaminated
- Location: Junction Box
- Component: Junction Box
- Component part number: 60799900
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE, THE AIRCRAFT BEGAN EXPERIENCING PROBLEMS WITH THE RIGHT SIDE EGT INDICATION IN NORMAL AND STANDBY. RIGHT HAND EGT ON UPPER EICAS AND STANDBY ENGINE INDICATOR WENT BLANK ON CLIMB OUT. OCCASIONALLY EGT WOULD INDICATE BUT ERRONEOUSLY. CREW ELECTED TO RETURN TO DEPARTING STATION. REPLACED RIGHT ENGINE JUNCTION BOX DUE CONTAMINATED RECEPTACLE, PER AMM 77-21-03-401. RIGHT ENGINE EGT INDICATION CHECKED SERVICEABLE DURING HIGH POWER RUN.
